MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ISO-NEB FILTERED NEBULIZER SYSTEM; NEBULIZER (DIRECT PATIENT INTE

TELEFLEX MEDICAL HUDSON ISO-NEB FILTERED NEBULIZER SYSTEM; NEBULIZER (DIRECT PATIENT INTE
Model Number IPN049826
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "involved a (b)(6) year-old female patient - weight (b)(6) kg.Patient came to the hospital to get her specific nebulizer.During the setting up of the kit, there was none or almost no treatment mist".New device used.No patient injury or harm reported.Patient condition reported as "fine".

Brand Name
HUDSON ISO-NEB FILTERED NEBULIZER SYSTEM
Common Device Name
NEBULIZER (DIRECT PATIENT INTE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12646757
Report Number3004365956-2021-00288
Device Sequence Number13776975
Product Code CAF
UDI-Device Identifier14026704661463
UDI-Public14026704661463
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K895231
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/04/2026
Device Model NumberIPN049826
Device Catalogue Number41755
Device Lot Number74B2100324
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date10/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1